Volume 21, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Minimal surfaces with arbitrary topology in $\mathbb H^2\times \mathbb R$

Baris Coskunuzer

Algebraic & Geometric Topology 21 (2021) 3123–3151
Abstract

We show that any open orientable surface S can be properly embedded in 2 × as an area-minimizing surface.

Keywords
minimal surfaces, asymptotic plateau problem, $\mathbb{H}^2\times \mathbb{R}$
Mathematical Subject Classification
Primary: 53A10
Secondary: 53C42
References
Publication
Received: 4 June 2020
Revised: 14 November 2020
Accepted: 2 December 2020
Published: 22 November 2021
Authors
Baris Coskunuzer
Mathematics Department
University of Texas at Dallas
Richardson, TX
United States